# SDR SWAA2019011527841

- Difficulty date: November 9, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 69,621 hours, 40,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148A19107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STABILIZER COMPARTMENT DOOR BONDING WIRE ATTACH TO FRAME CORRODED AT BS 1040.  R&R FRAME IAW EA.
